Comment on ‘Cardiac involvement in severe cutaneous adverse reactions: a retrospective observational cohort study of drug reaction with eosinophilia and systemic symptoms and Stevens–Johnson syndrome/toxic epidermal necrolysis at a major Australian tertiary hospital’: Towards precise definitions, phenotyping, and long-term follow-up

View at publisher
Authors: Yiying Xiao, Weikai Dong, Yuhong Zhu
Cited by: 1
References: 5

Abstract

Our letter appraises a recent retrospective cohort study on cardiac involvement in severe cutaneous adverse reactions, including drug reaction with eosinophilia and systemic symptoms and Stevens–Johnson syndrome/toxic epidermal necrolysis. It highlights several methodological limitations such as the single-centre design, potentially overinclusive definitions of cardiac injury, neglect of phenotypic heterogeneity and lack of long-term follow-up.

Fields of Study & Subjects

Drug-Induced Adverse Reactions Contact Dermatitis and Allergies Dermatology and Skin Diseases

Publication details

Journal / source
Clinical and Experimental Dermatology
Publisher
Oxford University Press (OUP)
Publication date
18 June 2026
Language
EN